MAUDE Adverse Event Report: CALDERA MEDICAL, INC VERTESSA LITE Y-MESH; SURGICAL MESH

CALDERA MEDICAL, INC VERTESSA LITE Y-MESH; SURGICAL MESH
Model Number CAL-VLY2643
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fever (1858)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further information has been reported.The device(s) have not been returned.Device history records were reviewed and device met all acceptance criteria.Based on the complaint information provided, it is inconclusive if the event is related to the device, surgical approach, surgeon experience, and/or patient anatomy.This report is filed pursuant to 21 cfr 803 and all information contained within this report is subject to the details provided by the reporter.Any subsequent information will be provided in a follow-up report.
 
Event or Problem Description
Surgeon reported that patient presented with fever at follow-up visit.

Brand Name
VERTESSA LITE Y-MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
CALDERA MEDICAL, INC
4360 park terrace drive
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL, INC
4360 park terrace drive
suite 140
westlake village CA 91361
Manufacturer Contact
vicki gail
4360 park terrace drive
suite 140
westlake village, CA 91361
8188796555
MDR Report Key20854854
Report Number3003990090-2024-01582
Device Sequence Number8574205
Product Code OTO
UDI-Device Identifier00890594000469
UDI-Public00890594000469
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCAL-VLY2643
Device Lot NumberP12034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale